# SDR ASAA2017050120591

- Difficulty date: May 1, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 36,592 hours, 10,652 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 1579
- Condition: Failed
- Location: Ac Bay
- Part time: 84,469 hours, 37,816 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT WAS ILLUMINATED AFTER TAKEOFF. PACK LIGHT EXTINGUISHES WHEN MASTER CAUTION RESET IS PUSHED. GROUNDED - YES. PERFORMED RT PACK ZONE TEMP CONTROLLER BITE AND FOUND TCV FAULT IN VERIFY ONLY, REF AMM 21-51-00. REMOVED AND REPLACED RT PACK TEMP CONTROL VALVE, REF AMM 21-51-10. INSTALLATION TEST, LEAK CHECK, AND BITE TEST GOOD. NO NEW FAULTS. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
